MathSciNet Relay Station
MathSciNet bibliographic data
MR1847594 53D35 (32Q65 53D12)
Mohnke, Klaus Holomorphic disks and the chord conjecture. Ann. of Math. (2) 154 (2001), no. 1, 219–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement